Aa
A
A
Close
3063045 tn?1340657653
Add medication
on 30 mg of Vyvanse 3 times daily. by 4 pm or so I am extremley tired..  is there a reason?
Cancel
15 Answers
Page 1 of 1
3063045 tn?1340657653
On 30 mg of vyvanse 3 x's daily. by 4 or so extremly tired anyone might knw Y?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
   Sorry, somehow missed this when I posted to your other post.  Thanks for starting a new post.  
    What times of the day do you take your 3 doses?  Have you had any changes in your sleep habits since going on V?  And how long now have you been on V?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3063045 tn?1340657653
I take 2 in am around 8 am. Then I'll take the other round noon.. I sleep great!!! I haven't been on long maybe a month or so? Just really aggervated cause I can notice that they wear off fast and at this x no insurance.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
    Wow, Jenny, you need to give your doctor a call and tell him what is going on and double check the dosing instructions.  Vyvanse  typically has a duration of 8 to 12 hours! And usually you take one pill a day.   It may be that you are over dosing yourself (tiredness is a symptom of that).   Call your doctor immediately.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3063045 tn?1340657653
Thats Scary... I tried calling and left message!!! So just start takin one then huh...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3063045 tn?1340657653
That really freaks me out... I have bad anxiety and take klonopins literally started having a panic attack after reading that.. So is there anyother med's out there that might be better?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
      Ok, take a deep breath and lets deal with one thing at a time.  Yes, I would go down to just one pill and see if that makes a difference.
      I would look at the label on the bottle and see if that is the dosage the doc prescribed.  You might even ask your pharmacist what the normal recommended dose is (these guys are usually more in the know then the docs), and if he says something different have him call the docs office to make sure a mistake was not made.  The pharmacist can usually get right through.
    And clonazepam or Klonopin can cause tiredness as a side effect.  How long have you been on Klonopin?  I didn't see any interaction problems listed between Klonopin and Vyvanse, but I only checked a few sites.
     Vyvanse is really a pretty good med.  We just need to see what is going on dose wise.  Let me know what the doc says.  If you haven't heard back from them by noon, I would go down to your pharmacy and do what I suggested.
    Let me know what happens!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3063045 tn?1340657653
Thanks 4 the info.. I've been on klonopins 4 about 8 yrs. Tried gettn off those,but scared. anyway they r 30 mg's and my doc told me my body is adjusting to the medicine and told me to go dwn to 2. u can take up to 120 mg threw day he said, but I'm a newbie and thats to much. He also, said I would knw if I was overdosing.. Klonopins don't interact with the Vy's,but can still make me tired and that could be Y. I asked about Adderall,but he said thats more stronger then vy's.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
    Glad to hear that you made contact with your doctor.  You should notice a difference taking less meds.  I hope that he said to take two in the morning and none after that?  
     I guess that what worries me just a bit is that your doctor has broken all of the usual dosage guidelines I can find for V.  Not to mention the fact that no study has ever been done for a dose over 70mgs - which makes me question his comment that you can take up to 120 per day.   All of this info is from here - http://www.drugs.com/pro/vyvanse.html  which is official FDA info.
HOWEVER, if this is a doctor that has treated you for your anxiety for the last 8 years and/or is very familiar with you, then his initial dosage might be acceptable. Or, if this is a very experienced psychiatrist who deals with the adult population a lot - then maybe ok.    
    So, I guess my question is - how long have you been going to see this doctor?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
   Oh, I forgot to ask, when you said, "He also, said I would knw if I was overdosing."   Did he happen to mention what the symptoms of overdosing would be?  Or did he just say, "oh you will know when it happens."
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3063045 tn?1340657653
No he hasnt been treating me for the past 8 years. He said I would knw. Had to breath, vomiting, headach, ect. He actually changed my med's to 20 mg of Adderall twice a day... Find that it work a whole lot better. Maybe he knew he had me on to much of a high dosage..?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
Yep,  Noticed you said Adderall.  His dosage was about right for Adderall.  Way off for V which you said you were on.  Wonder if he got mixed up?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3063045 tn?1340657653
Well thanks.. Put my only concern is Adderalls don't last as long??? Should I take one day off the other and so forth? My doc is a hmmmm... If u knw what I mean..
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
   Not sure what you meant when you said, "Should I take one day off the other and so forth."   You certainly don't want to alternate between meds!
   By the way, the normal standard is for a doc to start  you off slowly and then wait for you to tell him what is going on (usually at the next appointment a short time later).  Give it a while longer and then tell him how it is going.  He will adjust the dose.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
189897 tn?1441130118
   Just wondered how things were going?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Top Children's Development Answerers
189897 tn?1441130118
Blank
Sandman2
San Pedro, CA
ADD / ADHD Community Resources
Top Children's Development Answerers
189897 tn?1441130118
Blank
Sandman2
San Pedro, CA